# SDR AALA20091125TUL10

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP 1174 TO 1176 AT AFT SERVICE DOOR UNDER AFT GIRTBAR FITTING.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD AND EA 008205.
